JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A Family of Truncated Skew-Normal Distributions
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A Family of Truncated Skew-Normal Distributions
Kim, Hea-Jung;
  PDF(new window)
 Abstract
The paper extends earlier work on the skew-normal distribution, a family of distributions including normal, but with extra parameter to regulate skewness. The present work introduces a singly truncated parametric family that strictly includes a truncated normal distribution, and studies its properties, with special emphasis on the relation with bivariate normal distribution.
 Keywords
skew-normal distribution;singly truncated distribution;conditional bivariate normal distribution;
 Language
English
 Cited by
 References
1.
Psychometrika, 1993. vol.58. pp.471-488 crossref(new window)

2.
Scandinavian Journal of Statistics, 1985. vol.12. pp.171-178

3.
Biometrika, 1996. vol.83. pp.715-726 crossref(new window)

4.
Journal of the Royal Statistical Society B, 1999. vol.61. pp.579-602 crossref(new window)

5.
Journal of Multivariate Analysis, 2001. vol.79. pp.99-113 crossref(new window)

6.
Truncated and Censored Samples : Theory and Applications, 1991.

7.
Scandinavian Journal of Statistics, 1986. vol.13. pp.271-275

8.
Journal of the American Statistical Association, 1995. vol.90. pp.957-966 crossref(new window)

9.
Communications in Statistics, A, 2002. vol.31. pp.1863-1886 crossref(new window)

10.
Annals of Mathematical Statistics, 1956. vol.27. pp.1075-1090 crossref(new window)

11.
Journal of the Royal Statistical Society, B, 1967. vol.18. pp.169-180

12.
Applied Statistics, 1974. vol.23. pp.455-457 crossref(new window)